advertisement
Question
Posted by: cc | 2007/08/02

Utrogestan and Nausea

When I was 12 weeks pregnant my gynae said that in 2 weeks when I am 14 weeks, I can stop taking the Utrogestan. I know the Utrogestan supports the pregnancy until the placenta takes over. I am now 14 w 3 days and I am still taking the Utrogestan, as I am not sure if I must stop on 14 weeks or at the end of 14 weeks. Does Utrogestan make you nauseous if your body doesnt need it? Because this week I am nauseous again, after not being nauseous over a whole week.

Help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You can stop the Utrogestan now. If you were not nauseous on it before, it is unlikely to be causing the nausea now.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Mich | 2007/08/03

I have taken it till the end of 14 weeks, and the nausea is completly normal. I am now 17 weeks, and it does subside.

Reply to Mich
Posted by: Desperate Mandy | 2007/08/03

I am using it from day 11-21 of my cycle to try and fall preganant. Today is day 25. So I actually stopped 4 days ago but I still have the nausea. Think its normal. And the very sore boobs..
Congrats with the pregnancy!! It must be wonderful!

Reply to Desperate Mandy

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement